I have been fighting anxiety and acute back pain for quite some time. I have panic attacks, spasms, blurring of speech, the whole nine. I have tried Lexapro for about 2 and a half weeks with less than desirable results. After returning to my primary physician (internal medicine), she prescribes me Impram HCL (imipramine) to take along with Lexapro. Now correct me if I'm wrong but this website warns against the usage of the two together. I have taken it for 3 nights, the 4th night I had very quick fluctuations in body temperature. My girl friend noticed my face was screaming red and told me to take my shirt off which helped. I am still feeling the effects such as joint pain and what seems to be dilated pupils. Is this right for a 20 a year old? What should I tell her? Should I see a psychiatrist?
Lexapro with Imipramine?
- 26 Oct 2009 by av0
- 26 October 2009
- lexapro, anxiety, pain, panic disorder, generalized anxiety disorder, imipramine
Added 26 Oct 2009:
I forgot to add my anxiety is so bad it keeps me up almost every night. Therefore I could be classified as an insomniac. These might all be contributing factors for the reason she prescribed Imipramine (drowsiness is a side-effect). What do I do?? Thank you all for your time.
I called her today, and she said they are two different medications. I brought up the fact that they are both SSRIs and I also asked about serotonin syndrome. She said take lexapro for at least a week and then start the Imipramine. Is this okay? To clarify the medication I'm taking, my meds are labeled "Imipram HCL Tab 25MG" and have MP with an 8 below it imprinted on the round redish brown pill. The Lexapro has F and L written on one side and 10 on the other. The Lexapros are white and round.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jan 2011 • 2 answers
Updated 31 Jul 2013 • 2 answers
Updated 16 Oct 2013 • 1 answer
I was prescribed imipramine for depression/anxiety and pain. I have trigeminal neuralgia, and newer?
Updated 20 Sep 2016 • 4 answers
Updated 14 Nov 2018 • 1 answer